MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30 BROACH HANDLE - LEFT; SURGICAL INSTRUMENT FOR HIP SURGERY

MEDACTA INTERNATIONAL SA HIP GENERAL OFFSET-30 BROACH HANDLE - LEFT; SURGICAL INSTRUMENT FOR HIP SURGERY
Model Number 01.10.10.131
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 18 march 2021: lot 1111998: 11 items manufactured and released on 02-feb-2012.No anomalies found related to the problem.Since 2017 to date, no other similar events have been reported on this lot.Additional device involved: hip general 01.10.10.131 offset-30° broach handle - left lot.1111157.Batch review performed on 18 march 2021: lot 1111157: 15 items manufactured and released on 12-sept-2011.No anomalies found related to the problem.Since 2017 to date, no other similar events have been reported on this lot.Additional device involved: hip general 01.15.10.0133 straight amis broach handle lot.1952432 batch review performed on 18 march 2021: lot 1952432: 60 items manufactured and released on 03-sept-19.No anomalies found related to the problem.To date, another similar event has been reported on this lot.
 
Event or Problem Description
During the same surgery the broaches handles disassembled while the surgeon was switching from a broach to the next one.The surgery was completed successfully using extra straight broach handles, but there were 40 minutes of delay due to this issue.

Brand Name
HIP GENERAL OFFSET-30 BROACH HANDLE - LEFT
Common Device Name
SURGICAL INSTRUMENT FOR HIP SURGERY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11626168
Report Number3005180920-2021-00269
Device Sequence Number14233363
Product Code LXH
UDI-Device Identifier07630040742122
UDI-Public07630040742122
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01.10.10.131
Device Catalogue Number01.10.10.131
Device Lot Number1111998
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient Weight95